# SDR COEA2010101550803

- Difficulty date: October 15, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 33,106 hours, 36,974 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: S53572506204S535
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COE HEAVY CK / MAJOR REPAIR:  AIRCRAFT INTERIOR SUPPORT STRUCTURE AFT OF FR23D AT STR 5A RT HAS FASTENER DAMAGE.  BLEND EDGE IAW STRUCTURE REPAIR INSTRUCTIONS FROM ATR AND LEAVE AS IS.  REFERENCE SRM 53-57-70 FIG 109 ITEMS 15 & 30.
